# SDR P5CA0501422

- Difficulty date: December 15, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 115,027 hours, 21,894 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Assy
- Part number: 10930014
- Condition: Damaged
- Location: Adp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADP CHUGGING, REPORTING NO PRESSURE.  OPENED MEL 29-2B
